On additive principles of zero utility
Hans U. Gerber
Insurance: Mathematics and Economics, 1985, vol. 4, issue 4, pages 249-251
References: Add references at CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V8N ... 108bcce34d9e11cc1fba
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:insuma:v:4:y:1985:i:4:p:249-251
Access Statistics for this article
Insurance: Mathematics and Economics is edited by R. Kaas, H. U. Gerber, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Wendy Shamier ().